The q.Zariski topology on the quasi-primary spectrum of a ring
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
176 1
Ultima descărcare din IBN:
2022-10-20 10:46
Căutarea după subiecte
similare conform CZU
512.556+517.987.3 (1)
Algebră (400)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
SM ISO690:2012
SAMIEI, Mahdi, MOGHIMI, Hosein Fazaeli. The q.Zariski topology on the quasi-primary spectrum of a ring. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 3-10. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

The q.Zariski topology on the quasi-primary spectrum of a ring

CZU: 512.556+517.987.3
MSC 2010: 13A99, 54B99.

Pag. 3-10

Samiei Mahdi1, Moghimi Hosein Fazaeli2
 
1 Velayat University,
2 University of Birjand
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

Let R be a commutative ring with identity. We topologize q.Spec(R), the quasi-primary spectrum of R, in a way similar to that of defining the Zariski topology on the prime spectrum of R, and investigate the properties of this topological space. Rings whose q.Zariski topology is respectively T0, T1, irreducible or Noetherian are studied, and several characterizations of such rings are given.

Cuvinte-cheie
quasi-primary ideal, q.Zariski topology

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-165523</doi_batch_id>
<timestamp>1713251911</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<issue>3(97)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>The q.Zariski topology on the quasi-primary spectrum of a ring</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Mahdi</given_name>
<surname>Samiei</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Hosein Fazaeli</given_name>
<surname>Moghimi</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2021</year>
</publication_date>
<pages>
<first_page>3</first_page>
<last_page>10</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>